# SDR 2007UALA00169

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 34,674 hours, 12,730 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE STRUT O/B SKIN CRACKED AT STA 110 FWD UPPER QUADRANT.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER ENGINEERING AUTHORIZATION AND MAINTENANCE SPECIFICATION.
